MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10015489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Patient demographics requested however not provided.
 
Event or Problem Description
It was reported that an unspecified fluid was infusing, after 20 ml.Volume infused ,the user noticed a leak at an unknown location.The user changed out the set with the same lot and had no further issues.
 
Event or Problem Description
It was reported that an unspecified fluid was infusing, after 20 mls volume infused ,the user noticed a leak at an unknown location.The user changed out the set with the same lot and had no further issues.
 
Additional Manufacturer Narrative
The customer¿s report of a tubing leak was confirmed.Visual inspection of the set noted a tear/puncture on the tubing.No other obvious damages or issues were observed.Functional testing confirmed leaking.The cause of the leak was due to a damaged tubing.The root cause was not identified.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8527439
Report Number9616066-2019-01066
Device Sequence Number11237749
Product Code FPA
UDI-Device Identifier07613203021050
UDI-Public7613203021050
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2022
Device Model Number10015489
Device Catalogue Number10015489
Device Lot Number19025805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1